# SDR DL764030551

- Difficulty date: June 16, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 7,886 hours, 3,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PAC5026
- Part serial: 8964
- Condition: Inoperative
- Location: Seat 36g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 31-41 FG INOP.  REPLACED EMERGENCY LIGHTS POWER SUPPLY LOCATED AT 36G AND OPS CHECK OK.  PART BORROWED FROM AMERICAN AIRLINES.
